# SDR DALA2016070705150

- Difficulty date: July 6, 2016
- Submitted: July 7, 2016
- Operation: Air carrier
- Aircraft: N958AT
- Make and model: Boeing 717-200
- Aircraft serial: 55020
- Aircraft time: 43,941 hours, 30,446 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON COUNTERSINK AND SETTLEMENT AREA OF FUEL ACCESS PLATE 620 AT, AYP, CARD 32, ZONE 600.  CORROSION ON COUNTERSINK WAS REMOVED ON FUEL ACCESS PLATE 620 AT IAW SRM 51-10-04 AND DAMAGE WAS FOUND AND FUEL ACCESS PLATE 620 AT WAS REPLACED DUE TO EXCESSIVE CORROSION.
